# SDR COMA0460557

- Difficulty date: October 4, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 18,131 hours, 17,508 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7127631
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5092 HYDRAULIC SYSTEM 1 LOW PRESSURE WARNING.  REPLACED LEAKING LINE ASSY IN ROA.
